Stability and Hopf-Bifurcating Periodic Solution for Delayed Hopfield Neural Networks with n Neuron

Moslehi, Mohammad Hadi, Mohammadinejad, Haji Mohammad . Journal of Applied Mathematics 2014. 2014 (628637) :-

Locate this article in:

Bibtex

@article{CIS-356450,
  Author = {Moslehi, Mohammad Hadi and Mohammadinejad, Haji Mohammad},
  Title = {Stability and Hopf-Bifurcating Periodic Solution for Delayed Hopfield Neural Networks with n Neuron},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {628637},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles